MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SOFSILK; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

DAVIS & GECK CARIBE LTD SOFSILK; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number 170003
Medical Device Problem Codes Component or Accessory Incompatibility (2897); Detachment of Device or Device Component (2907); Human-Device Interface Problem (2949)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 06/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a nissen procedure, the loading and unloading of the instruments with the silk reload was jammed, the needle ended up falling and the handles were jamming.The surgeon was able to finish the procedure with a fifth device that worked correctly.Fifteen minutes more surgical time was needed.There was no patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SOFSILK
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7700964
Report Number9612501-2018-01327
Device Sequence Number16355875
Product Code OCW
UDI-Device Identifier10884521126893
UDI-Public10884521126893
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K934738
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number170003
Device Catalogue Number170003
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/21/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date07/18/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1